Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term???

Posted by Ruuudy on October 28, 2019, at 14:49:23

In reply to Re: long term??? Christ_empowered, posted by Beckett2 on October 28, 2019, at 11:48:50

Well,,, I took Prozac for 29-1/2 years, up until a couple of months ago.
I'm still here and I have all my hands, feet, and toes, so it can't be that dangerous!
I just felt it pooped out.
Tried all kinds of adjuncts - clonazepam, dextroamphetamine, Wellbutrin, every vitamin & supplement under the sun.
Finally just switched over to Pristiq 6 weeks ago.
Still waiting for it to kick in, if it's going to.
My most troubling issue is anhedonia.
I can't tell if it's a withdrawal effect of coming off of Prozac, a side effect of Pristiq, or just a core symptom of my persistent depressive disorder.

Oh, I did 13 treatments of Spravato (esketamine).
IDK,,, I think they're overhyping esketamine.
I would continue to do the treatments, but it was draining my bank account because insurance wasn't covering any of it and the Spravato Savings Card got used up quickly.

Rudy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ruuudy thread:1106571
URL: http://www.dr-bob.org/babble/20191019/msgs/1106600.html